# SDR USAA030230

- Difficulty date: November 11, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 60,654 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CORRODED 2 INCHES BY 15 INCHES, CABIN FLOOR INTERCOSTAL AT LBL 24.75, BS 324-345.  DEFECTIVE PART REPLACED WITH IDENTICAL PAR IAW 757 AMM SRM 51-10-2.  CORROSION LEVEL 2, TASK NR C53-221-02.  (M)
